Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had sex and took contraceptive. Have dryness and itching in Labia Minora causing cuts. Remedy?

hello doctor. i had sex and took an emergency contraceptive . which earlier too had dried up my vagina . but this time along with the dryness im experiencing a lot of itching in my labia minora . i apply soframycine, it feels better till i scratch or rub the area again. ive even cut myself scratching it. and now it burns as well :( its been 2-3 weeks since it started itching) please suggest me something
Asked On : Mon, 25 Mar 2013
Answers:  3 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for your question.
Emergency contraception is not likely to cause vaginal dryness. This problem of vaginal dryness & itching has many different pathologies as a cause. This may represent hormone deficiency, any infection, any form allergy, dermatoses or other pre neoplastic or neoplastic conditions. Best course of action is to see a Gynecologist, get yourself examined & follow her treatment plan.
Wish you good health.
Answered: Sun, 21 Jul 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It seems that you might be having fungal infection on the part.
Due to itching and scratching of the part bacterial infection is likely.
Apply anti-fungal and antibiotic cream locally.
Take cetrizine tablet for itching.
Keep local part clean, dry and airy.
ok and take care.
Answered: Sun, 21 Jul 2013
I find this answer helpful
General & Family Physician Dr. Alekhya's  Response
Fortunately several treatments are available to relieve dryness and itching i advice you to keep the area clean.If you have yeast infection then you need to apply antifungal ointments and make the area moisturised.If there is discharge then oral antibiotic treatment is needed to completely recover from your symptoms.Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor